MathSciNet Relay Station
MathSciNet bibliographic data
MR2171725 35Q35 (26A33 76D05 76U05)
Zhou, Yong Decay rate of higher order derivatives for solutions to the 2-D dissipative quasi-geostrophic flows. Discrete Contin. Dyn. Syst. 14 (2006), no. 3, 525–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement